SciELO - Scientific Electronic Library Online

 
vol.49 issue2A Model for the Thermoelastic Behavior of a Joint-Leg-Beam System for Space ApplicationsBest Local Approximations by Abstract Norms with Non-homogeneous Dilations author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Revista de la Unión Matemática Argentina

On-line version ISSN 1669-9637

Abstract

VARGAS, Jorge. Admissible restriction of holomorphic discrete series for exceptional groups. Rev. Unión Mat. Argent. [online]. 2008, vol.49, n.2, pp. 67-80. ISSN 1669-9637.

In this note, we give results about the restriction of a holomorphic discrete series of an exceptional simple Lie real group to a subgroup.

Keywords : Holomorphic Discrete Series representations; branching laws.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License